# SDR DL73K010133

- Difficulty date: January 25, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N312DL
- Make and model: Boeing 737232
- Aircraft serial: 23084
- Aircraft time: 48,610 hours, 38,583 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Stabilizer
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE VERTICAL STABILIZER ATTACHMENT LUGS AND FUSELAGE LUGS.  SOME OF THE BORES WERE OVERSIZED   AND SOME OF THE FACES WERE BLENDED PER ERA 396619-14 AT HMV.
